# SDR CA110615001

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 13,644 hours
- Engine: Ge GE90115B
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Failed
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ODOR OF SMOKE IN THE COCKPIT, MAIN BATTERY & BATTERY CHARGER MAIN STAUS MESSAGES APPEARED.  RETURNED TO LAND.  DUMPED FUEL.  FOUND MAIN BATTERY CHARGER AT FAULT MAIN 7 APU BATTERY, MAIN & APU BATTERY CHARGER.   APU BATTERY DFD MEL 24-31-01B.
